Global attractor for the autonomous wave equation in ℝ n with continuous nonlinearity
作者: O. M. Stanzhyts’kyiN. V. Horban’
作者单位: 1Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2008, Vol.60 (2), pp.299-309
来源数据库: Springer Nature Journal
DOI: 10.1007/s11253-008-0059-y
英文摘要: Abstract(#br)We investigate the dynamics of solutions of an autonomous wave equation in ℝ n with continuous nonlinearity. A priori estimates are obtained. We substantiate the existence of an invariant global attractor for an m-semiflow.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • autonomous 自发的
  • nonlinearity 非直线性
  • continuous 连续的
  • equation 方程